# SDR SWAA2020090914575

- Difficulty date: September 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 7,514 hours, 3,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT INBOARD FLASHLIGHT WILL NOT TEST.  R&R LEFT AFT INBOARD FLASHLIGHT, PER AMM 25-64-00.  OPS CHECK GOOD.
